| Model Number |
80618 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a device fracture occurred.The target lesion was located in the chest.A direxion was selected for use.During the procedure, the coil was stuck inside the catheter, and could not enter.The catheter and the coil were removed, and it was noted that the catheter was fractured.The procedure was completed with another direxion.There were no complications reported and the patient was stable post procedure.
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The device shaft was microscopically analyzed for any damage.The devices shaft showed 3 fractures located 3.5cm and 12cm and 44.5cm from the hub.The device was not completely separated the inner liner was still attached.The catheter was x-rayed to verify if a coil was stuck in the device.There was no indication of a stuck coil.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.
Event or Problem Description